Gauss diagram invariants of links in M-2 x R-1.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author Grishanov, S. A.
dc.contributor.author Vassiliev, V. A.
dc.date.accessioned 2011-06-08T09:38:13Z
dc.date.available 2011-06-08T09:38:13Z
dc.date.issued 2011
dc.identifier.citation Grishanov, S.A. and Vassiliev, V.A. (2011) Gauss diagram invariants of links in M-2 x R-1. Journal of Knot Theory and its Ramifications. 20 (3), pp. 371-387 en
dc.identifier.issn 0218-2165
dc.identifier.uri http://hdl.handle.net/2086/4969
dc.language.iso en en
dc.publisher World Scientific Publishing en
dc.title Gauss diagram invariants of links in M-2 x R-1. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.1142/S0218216511008760
dc.peerreviewed Yes en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record